Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Journal für die reine und angewandte Mathematik

Managing Editor: Weissauer, Rainer

Ed. by Colding, Tobias / Huybrechts, Daniel / Hwang, Jun-Muk / Williamson, Geordie

IMPACT FACTOR 2018: 1.859

CiteScore 2018: 1.14

SCImago Journal Rank (SJR) 2018: 2.554
Source Normalized Impact per Paper (SNIP) 2018: 1.411

Mathematical Citation Quotient (MCQ) 2018: 1.55

See all formats and pricing
More options …
Volume 1955, Issue 195


Über die Darstellbarkeit von Modulformen durch Thetareihen.

Martin Eichler
Published Online: 2009-12-09 | DOI: https://doi.org/10.1515/crll.1955.195.156

About the article

Published Online: 2009-12-09

Published in Print: 1955-07-01

Citation Information: Journal für die reine und angewandte Mathematik (Crelles Journal), Volume 1955, Issue 195, Pages 156–171, ISSN (Online) 1435-5345, ISSN (Print) 0075-4102, DOI: https://doi.org/10.1515/crll.1955.195.156.

Export Citation

Walter de Gruyter.Get Permission

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

Koji Doi and Hidehisa Naganuma
Inventiones Mathematicae, 1969, Volume 9, Number 1, Page 1
O. M. Fomenko
Journal of Soviet Mathematics, 1980, Volume 14, Number 4, Page 1307
Paul Ponomarev
Mathematische Annalen, 2009, Volume 345, Number 1, Page 185

Comments (0)

Please log in or register to comment.
Log in